# SDR DALA2015091005539

- Difficulty date: September 5, 2015
- Submitted: September 10, 2015
- Operation: Air carrier
- Aircraft: N989DL
- Make and model: Doug MD-88
- Aircraft serial: 53341
- Aircraft time: 60,690 hours, 43,756 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Condition: Corroded
- Location: Bs 1315
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ACFT HAS CORROSION ON PRODUCTION DOUBLER CUTOUT OF AFT LAVATORY SERVICE PANEL AT LONGERON 22L, BS 1315.  COMPLIED WITH STEPS 1-5 OF ERA 538253-14, REV ORIGINAL.
